It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-09-2007, 04:38 AM   #1
Newbie
(female)
 
Join Date: Sep 2007
Location: Houston, TX
Posts: 4
iwantoff50mg HB User
Question Stopping Seroquel due to Increase in Blood Sugar Help

I am on 50mg of Seroquel as a sleep aid. My blood surgar has always been in the 80's. I've been on a dosage of 50-100 per night for about three years. In around three weeks my blood sugar has gone from 86 to 150. It has never been over 97. Some one told be about a year ago that Seroquel can cause type II diabeties; I told them my blood surgar was great. Well no it's not I think it is the medication. Does anyone know if this side effect can start after being on it for so long? Since I only take 50mgs a night can I stop it cold turkey?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Stopping Pristiq AngieK313 Depression 3 04-26-2010 10:10 AM
12 Yrs On Seroquel, Now Withdrawn, Any Information ? crawfishsm Anxiety 14 04-28-2008 10:47 PM
Seroquel medication hyper activity or adrenalin rush from the brain I need help Paul Australia Brain & Nervous System Disorders 0 09-30-2007 10:23 AM
Stopping Seroquel due to Increase in Blood Sugar Help iwantoff50mg Endocrine Disorders 1 09-09-2007 07:46 AM
Seroquel??? Sleeping aid bluemajabe Post-Traumatic Stress Disorder (PTSD) 5 08-21-2007 07:58 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!